| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated.Based on the results of the investigation, the root cause cannot be conclusively identified.Probable cause based on the reasonably known information was due to stress, usage with insufficient distance between high-energy endotherapy accessories and the distal end.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited the plastic distal end cover had a burn mark.There was no patient involvement.